Kansas, 2018Hail and Damaging Winds in Kansas, July 19, 2018
July 19, 2018 · NWS TOP · 46 events in 12 counties and zones
An intense complex of thunderstorms moved across the area during the morning and early afternoon hours of July 19th. Several reports of wind speeds greater than 70 MPH were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense complex of thunderstorms moved across the area during the morning and early afternoon hours of July 19th. Several reports of wind speeds greater than 70 MPH were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jul 19, 11:34 AM CST, 13 minutes earlier.
Area forecast discussion, Jul 19, 11:34 AM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1234 PM CDT Thu Jul 19 2018
...AVIATION UPDATE...
.UPDATE...
Issued at 1048 AM CDT Thu Jul 19 2018
Latest visible imagery shows increasing ACCAS over northwest KS
along a weak surface trough/boundary. Meanwhile a very humid
airmass continues to heat up over the forecast area with dewpoints
holding in the lower and mid 70s and temps already into the 90s.
RAP progs show a very unstable airmass developing by the early
afternoon with MUCAPE values likely between 4000 and 5000 J/kg.
The past several runs of the HRRR have shown isolated to scattered
convection developing in the vicinity of where the ACCAS is now
and moving east generally along the I-70 Corridor. Because of this
I've increased POPs across the forecast area into the 40 and 50
percent range through the afternoon. Storms could impact the area
by 2 PM. The bigger concern will be for damaging winds. Although
deep layer shear of 50kt would be supportive for rotating updrafts
and some risk for large hail as well.
&&
.SHORT TERM...(Today and tonight)
Issued at 323 AM CDT Thu Jul 19 2018
Yesterday evening a midlevel shortwave trough over South Dakota
provided the lift for convective activity across northeast and
central Nebraska. A few of those storms consolidated into cluster
is currently moving southward through eastern Nebraska. The
environment ahead of the cluster consist of MUCAPE around
2000-3000 J/kg and effective shear on the order of 50 kt, so
embedded updrafts may rotate especially on the southwest flank,
which has been forecasted by several CAMs. Given the environment
these storms could produce large hail as well as damaging wind
gusts. As of now there is a lack of a well established cold pool,
but upscale growth is still possible. If that happens the damaging
wind threat would increase given DCAPE upwards of 1500 J/kg.
There is some concern that warmer temperatures around 750-700 mb
will increase the CIN causing the storms to weaken. The greatest
chances for severe storms is mainly across northern and
northeastern Kansas through the late morning, and there is a watch
is effect until 8 AM for those locations.
Later this afternoon the midlevel shortwave continues eastward over
IA with the trough axis extended southwestward over the region. This
along with the midlevel speed max over Nebraska will provide some
large-scale lift. Several CAMs are depicting redevelopment this
afternoon along the effective outflow boundary that could reside
in far eastern Kansas from the morning activity. Also, a weak
surface trough orientated west-east will move southward through
the forecast area this afternoon. Model soundings suggest a mostly
uncapped environment so convective initiation may be possible
along that boundary as well. The other concern today will be the
temperatures and heat indices approaching advisory criteria. With
the potential for convection and increased cloud cover the
temperatures and instability may be suppressed in spots. Most
locations though should reach 100-105 unless the cloud cover is
more expansive, so the advisory continues. If storms do develop
MLCAPE will range from 1500- 2500 with 50 kt of effective bulk
shear so rotating updrafts can not be ruled out. If temperatures
manage to reach the mid to upper 90s the boundary layer will mix
up to about 2 km so damaging wind gusts will certainly be a
threat. Large hail is also possible given the relatively straight
elongated hodographs that could favor splitting cells. This is
supported by the high-resolution models that paint helicity swaths
in east central Kansas. Tonight the boundary pushes just south of
the forecast area allowing the potential for isentropic lift. The
model solutions vary widely for this time frame so have kept
chances through the overnight.
.LONG TERM...(Friday through Wednesday)
Issued at 323 AM CDT Thu Jul 19 2018
Saturday, the upper low across southern Lake MI at 12Z SAT will
amplify as it digs southeast towards the central OH River Valley.
An upper level ridge across TX/NM border will amplify northward
into the Central High Plains. The weak surface ridge will
continue to build southward across KS during the afternoon hours.
Highs on Saturday may be slightly cooler with light north-
northeast winds. Highs will reach the upper 80s to lower 90s.
Saturday night through Tuesday, the upper low
across the central OH river valley will dig southward towards the
central Gulf Coast, and become detached from the main mid
level H5 jet across the northern Conus. The upper ridge across
the southern and central High Plains will retrograde slowly west
into the Southwestern US. Expect mainly dry conditions with a
near stationary surface ridge axis extending from the upper
Midwest into central TX. Expect mostly dry conditons with highs in
the upper 80s to lower 90s.
Tuesday night through Thursday, the upper ridge across the southwest
US will amplify which will cause the mid and upper level winds to
become more northwesterly across the central plains. Minor
perturbations may be embedded within northwesterly mid-level flow and
may provide enough ascent for a chance for showers and thunderstorms
across the western and northern counties of the CWA. Highs may be a
bit cooler with mid to upper 80s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1234 PM CDT Thu Jul 19 2018
Focus is on convection this afternoon. The convective allowing
models have not been very good recently, but feel like TS are
likely to impact the terminals given large amounts of instability.
Have a tempo group in for the most likely window and will amend
as the TS timing becomes more apparent.
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for KSZ026-039-040-
054>056-058-059.
&&
UPDATE...Wolters
SHORT TERM...Sanders
LONG TERM...Gargan
AVIATION...Wolters
Hazardous weather outlook, Jul 19, 9:56 AM CST, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
1056 AM CDT Thu Jul 19 2018
KSZ008>012-020>024-026-034>040-054>056-058-059-201600-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1056 AM CDT Thu Jul 19 2018
This hazardous weather outlook is for east central...north
central and northeast Kansas.
.DAY ONE...Today and Tonight.
Scattered thunderstorms are forecast to develop over north central
Kansas and move east early this afternoon, generally along and
south of the interstate 70 corridor. These storms could be
capable of producing damaging winds of 60 to 70 mph, as well as
some large hail possibly up to the size of golfballs.
Heat index values are expected to reach 100 to 105 degrees
This afternoon afternoon across east central Kansas. A Heat
Advisory is in effect for this area.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed by 2 PM across north central Kansas and
continuing through the afternoon over east central and parts or
northeast Kansas.
&&
More detailed information can be accessed at...
http://www.weather.gov/top/sitrep
Wolters
Thunderstorm Wind, Ottawa
- When
- July 19, 11:47 AM CST to 11:48 AM CST
- Where
- Ottawa County, 0.54 mi E of Tescott
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.020, -97.870
Wind gust was estimated by a trained spotter.
Thunderstorm Wind, Ottawa
- When
- July 19, 12:00 PM CST to 12:01 PM CST
- Where
- Ottawa County, Delphos
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.280, -97.770
Wind gust was estimated by the public.
Thunderstorm Wind, Cloud
- When
- July 19, 12:15 PM CST to 12:16 PM CST
- Where
- Cloud County, 0.87 mi SE of Glasco
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.360, -97.840
Multiple reports of medium-sized tree limbs down.
Hail, Cloud
- When
- July 19, 12:30 PM CST to 12:31 PM CST
- Where
- Cloud County, 2.98 mi SW of Miltonvale
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.320, -97.490
Thunderstorm Wind, Cloud
- When
- July 19, 12:30 PM CST to 12:31 PM CST
- Where
- Cloud County, 2.98 mi SW of Miltonvale
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.320, -97.490
The wind gust was estimated.
Thunderstorm Wind, Clay
- When
- July 19, 12:41 PM CST to 12:42 PM CST
- Where
- Clay County, Clay Center
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.380, -97.120
A tree trunk in 1-2 feet in diameter was snapped at the base of the trunk. The report was received via a social media photo.
Thunderstorm Wind, Clay
- When
- July 19, 12:51 PM CST to 12:52 PM CST
- Where
- Clay County, 5.74 mi WNW of Wakefield
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.250, -97.120
Thunderstorm Wind, Geary
- When
- July 19, 1:06 PM CST to 1:07 PM CST
- Where
- Geary County, 0.87 mi NE of Milford
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.180, -96.910
Thunderstorm Wind, Riley
- When
- July 19, 1:16 PM CST to 1:17 PM CST
- Where
- Riley County, 0.54 mi E of Manhattan
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.180, -96.570
Social media picture showing a tree approximately 1 foot in diameter snapped.
Thunderstorm Wind, Riley
- When
- July 19, 1:23 PM CST to 1:24 PM CST
- Where
- Riley County, 1.07 mi E of Manhattan
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 39.180, -96.560
City of Manhattan Municipal Government social media page posted a picture of a metal pole for a large street sign/stoplight that stretches over an intersection breaking at the base of the pole.
Thunderstorm Wind, Riley
- When
- July 19, 1:23 PM CST to 1:24 PM CST
- Where
- Riley County, 2.55 mi WNW of Manhattan
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.200, -96.620
Very large tree limbs reported down. Estimated size was 10 inches in diameter.
Thunderstorm Wind, Riley
- When
- July 19, 1:23 PM CST to 1:24 PM CST
- Where
- Riley County, 2.55 mi WNW of Manhattan
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.200, -96.620
Estimated wind gust report.
Thunderstorm Wind, Riley
- When
- July 19, 1:26 PM CST to 1:27 PM CST
- Where
- Riley County, 0.69 mi N of (Mhk)manhattan Muni
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.160, -96.670
Measured wind gust at the Manhattan airport.
Thunderstorm Wind, Riley
- When
- July 19, 1:32 PM CST to 1:33 PM CST
- Where
- Riley County, 1.07 mi E of Manhattan
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.180, -96.560
Estimated wind gust report.
Thunderstorm Wind, Riley
- When
- July 19, 1:36 PM CST to 1:37 PM CST
- Where
- Riley County, 7.6 mi S of Zeandale
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.060, -96.430
Estimated wind gust report.
Thunderstorm Wind, Pottawatomie
- When
- July 19, 1:36 PM CST to 1:37 PM CST
- Where
- Pottawatomie County, 1.27 mi WSW of Swamp Angel
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.190, -96.500
An 8 inch diameter tree limb was reported down.
Thunderstorm Wind, Pottawatomie
- When
- July 19, 1:37 PM CST to 1:38 PM CST
- Where
- Pottawatomie County, 0.87 mi NE of Louisville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.260, -96.310
Estimated wind gusts of 60 to 70 mph.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:15 PM CST to 2:16 PM CST
- Where
- Shawnee County, 1.27 mi WSW of Elmont
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.160, -95.720
Several tree limbs up to 10 inch in diameter were down.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:18 PM CST to 2:19 PM CST
- Where
- Shawnee County, 2.07 mi S of Menoken
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.050, -95.750
Estimated wind gust report.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:18 PM CST to 2:19 PM CST
- Where
- Shawnee County, 2.07 mi S of (Top)billard Arpt to
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.040, -95.620
One foot diameter tree were uprooted.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:20 PM CST to 2:21 PM CST
- Where
- Shawnee County, 4.24 mi SW of Topeka
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.010, -95.740
Social media pictures of a large tree down on a house near 31st and Fairlawn in Topeka.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:20 PM CST to 2:21 PM CST
- Where
- Shawnee County, 2.98 mi SW of Topeka
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.020, -95.720
Numerous trees and large tree branches down, some blocking roads.
Thunderstorm Wind, Jefferson
- When
- July 19, 2:20 PM CST to 2:21 PM CST
- Where
- Jefferson County, 0.69 mi N of Meriden
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.190, -95.570
Three foot diameter tree 20 to 30 feet tall were split and were blocking traffic.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:22 PM CST to 2:23 PM CST
- Where
- Shawnee County, 4.87 mi S of Menoken
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.010, -95.760
Social media pictures of multiple business signs and power poles down on 29th street between Fairlawn and Wanamaker.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:23 PM CST to 2:24 PM CST
- Where
- Shawnee County, 0.87 mi NW of (Top)billard Arpt to
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 39.080, -95.630
The wind gust was observed at Billard Airport.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:24 PM CST to 2:25 PM CST
- Where
- Shawnee County, 0.54 mi W of (Foe)forbes Fld Tope
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.950, -95.680
Thunderstorm wind gust report from 1 mile southeast of Pauline (Forbes Field).
Thunderstorm Wind, Shawnee
- When
- July 19, 2:25 PM CST to 2:26 PM CST
- Where
- Shawnee County, 1.07 mi W of Lake Shawnee
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.020, -95.600
Large 1 to 2 foot diameter tree branches were snapped.
Thunderstorm Wind, Douglas
- When
- July 19, 2:31 PM CST to 2:32 PM CST
- Where
- Douglas County, 0.87 mi SE of Big Spgs
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 39.010, -95.470
The wind gust was estimated.
Thunderstorm Wind, Coffey
- When
- July 19, 2:33 PM CST to 2:34 PM CST
- Where
- Coffey County, Lebo
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.420, -95.850
Estimated wind gust report.
Thunderstorm Wind, Coffey
- When
- July 19, 2:34 PM CST to 2:35 PM CST
- Where
- Coffey County, Lebo
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.420, -95.850
A roof was blown off of a house.
Thunderstorm Wind, Shawnee
- When
- July 19, 2:35 PM CST to 2:36 PM CST
- Where
- Shawnee County, 1.28 mi ENE of Watson
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 38.960, -95.580
Wind gusts of 60-70 MPH with pea size hail.
Thunderstorm Wind, Douglas
- When
- July 19, 2:39 PM CST to 2:40 PM CST
- Where
- Douglas County, 0.87 mi SE of Big Spgs
- Measured
- 77 kt (89 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 39.010, -95.470
Hail, Anderson
- When
- July 19, 2:40 PM CST to 2:41 PM CST
- Where
- Anderson County, 1.48 mi SSW of Greely
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.350, -95.130
Thunderstorm Wind, Douglas
- When
- July 19, 2:40 PM CST to 2:41 PM CST
- Where
- Douglas County, 4.29 mi WSW of Lawrence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 38.940, -95.300
Thunderstorm Wind, Douglas
- When
- July 19, 2:44 PM CST to 2:45 PM CST
- Where
- Douglas County, 1.28 mi WSW of Lawrence
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.960, -95.250
Small tree snapped near the base of the tree trunk.
Thunderstorm Wind, Douglas
- When
- July 19, 2:44 PM CST to 2:45 PM CST
- Where
- Douglas County, 3.3 mi ESE of Lawrence
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 38.960, -95.170
Thunderstorm Wind, Douglas
- When
- July 19, 2:46 PM CST to 2:47 PM CST
- Where
- Douglas County, Lawrence Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.020, -95.220
Wind gust observed at the Lawrence airport.
Thunderstorm Wind, Anderson
- When
- July 19, 2:53 PM CST to 2:54 PM CST
- Where
- Anderson County, 1.48 mi SSW of Greely
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.350, -95.130
Medium to large tree limbs were reported down.
Thunderstorm Wind, Anderson
- When
- July 19, 2:53 PM CST to 2:54 PM CST
- Where
- Anderson County, 1.29 mi ENE of Amiot
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.340, -95.460
Medium to large tree limbs were reported down.
Thunderstorm Wind, Anderson
- When
- July 19, 2:54 PM CST to 2:55 PM CST
- Where
- Anderson County, 0.54 mi W of Harris
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.320, -95.440
Tree and building damage was reported across town. The size and extent of the damage was unknown.
Thunderstorm Wind, Franklin
- When
- July 19, 2:57 PM CST to 2:58 PM CST
- Where
- Franklin County, 1.62 mi E of Norwood
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.680, -95.200
Shingles were blown off of a house.
Thunderstorm Wind, Franklin
- When
- July 19, 2:59 PM CST to 3:00 PM CST
- Where
- Franklin County, 0.69 mi N of Wellsville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.730, -95.080
Large tree branches were reported down.
Thunderstorm Wind, Anderson
- When
- July 19, 2:59 PM CST to 3:00 PM CST
- Where
- Anderson County, 4.8 mi WSW of Scipio
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.340, -95.300
Thunderstorm Wind, Douglas
- When
- July 19, 3:02 PM CST to 3:03 PM CST
- Where
- Douglas County, 1.38 mi N of Baldwin
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.790, -95.180
Thunderstorm Wind, Anderson
- When
- July 19, 3:06 PM CST to 3:07 PM CST
- Where
- Anderson County, 0.54 mi E of Garnett Muni Arpt
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 38.280, -95.210
Estimated peak gusts up to 90 MPH.
Thunderstorm Wind, Anderson
- When
- July 19, 3:20 PM CST to 3:21 PM CST
- Where
- Anderson County, 0.88 mi SW of Greely
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.360, -95.130
Pictures on social media of a 10 inch diameter tree snapped.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Missouri, July 19, 201817 deaths · $101,000 · 1 in hail · 42 events
- Tornadoes and Hail in Iowa, July 19, 201836 injured · $320 million · EF3 · 39 events
- Excessive Heat in Oklahoma, July 19 to 21, 201820 injured · 24 events
- Heat in Texas, July 19, 20181 death · 1 event
- High Surf in North Carolina, July 19, 20181 death · 1 event
- Flash Flood in North Dakota, July 19, 2018$500,000 · 1 event
- Hail and Damaging Winds in Mississippi, July 19 to 20, 2018$182,000 · 1.25 in hail · 15 events
- Lightning Strike in Mississippi, July 19, 2018$250,000 · 1 event
- Flash Flooding in Utah, July 19 to 22, 2018$150,000 · 4 events
- Tornadoes and Hail in Iowa, July 19, 2018EF1 · 14 events
- Damaging Winds and Strong Wind in Illinois, July 19, 2018$35,000 · 52 kt wind · 3 events
- Excessive Heat and Heat in Mississippi, July 19 to 20, 201829 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 776236, 776237, 776240, 776286, 776287, 776288, 776289, 776290, 776291, 776292, 776293, 776294, 776295, 776296, 776297, 776298, 776299, 776300, 776301, 776302, 776303, 776304, 776305, 776306, 776307, 776308, 776309, 776310, 776311, 776312, 776313, 776314, 776315, 776316, 776317, 776318, 776319, 776320, 776324, 776325, and more.